# SDR SIMA981652

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE FOUND THE RIGHT AFT ZEE MEMBER CORRODED BETWEEN FRAMES 39 AND 41.  MAINTENANCE REMOVED AND REPLACED ZEE MEMBER.  ACFT TT:  22,385.5 HOURS.  ACFT TC:  24,959.  (X)
